le cabinet des lettrés (lecabinet) wrote in vaginapagina,
le cabinet des lettrés
lecabinet
vaginapagina

Coming off HBC - extreme mood swings

Hi lovelies!

I posted here asking about experiences of coming off Cerazette and got great responses, but I think I'm having a side effect from coming off HBC - after a decade - that I wasn't expecting or prepared for and so didn't recognise immediately.

Came off seven weeks ago, and three weeks later I started having this feeling of being 'trapped' in my life and wanting to run away/ get away somehow, like imagining I should get a job in another country and googling it, things like that which are very out of character - I was happy before this or so I thought.
Last weekend all this came to a head and I was uncontrollably emotional, but still didn't link it to hormones. I walked out on my partner - this is he guy I came off HBC for, we were going to start ttc. I felt intensely like we'd grown apart and that I needed to get out/ move on.

Now I've started spotting and oh my god it all came together in my head.
Could all these feelings be down to hormonal changes? I'm confused, scared, wondering how much of my personality and choices are actually MINE?! I saw my doctor and she said she'd never heard of such a radical reaction before but she said it was certainly possible. Any experiences of anything like this to share?
Could it be that I do actually feel trapped and am looking for excuses? Blimmin hormones, eh?

Posted via LiveJournal app for iPhone.

Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 6 comments